# SDR HEEA954420

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS620614D
- Condition: Stripped
- Location: Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT FOR LOWER AFT ENGINE MOUNT HAS STRIPPED THREADS.  PART RECEIVED INSTALLED ON AIRCRAFT ON 2-1-95.  (PREVIOUS AIRCRAFT NUMBER WAS VH-LHQ)
